MathSciNet Relay Station
MathSciNet bibliographic data
MR1360824 58E15 (35K55 53A07)
Altschuler, Steven; Angenent, Sigurd B.; Giga, Yoshikazu Mean curvature flow through singularities for surfaces of rotation. J. Geom. Anal. 5 (1995), no. 3, 293–358.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement